# SDR DALA2021030101157

- Difficulty date: February 27, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 131,597 hours, 18,779 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Condition: Misrouted
- Location: Rt Emer Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 172 RIGHT OVER-WING SLIDE INFLATION HOSE IS IN POOR CONDITION, INFLATION HOSE ROUTED INCORRECTLY. MAINTENANCE FIXED CLAMP AND ROUTED HOSE. SYSTEM OPERATION IS NORMAL. (LP 7191329)
